# SDR 0100946637

- Difficulty date: January 26, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N637US
- Make and model: Boeing 747251B
- Aircraft serial: 23548
- Aircraft time: 58,029 hours, 7,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON BULKHEAD SPLICE STRAP AT BS 400.  REPAIRED PER EA 66-181942.
